PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of Agriculture, Science and Technology

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

A Note on Interpolation of Stable Processes

DK Nassiuma

Abstract


Interpolation procedures tailored for gaussian processes may not be applied to infinite variance stable processes. Alternative techniques suitable for a limited set of stable case with index α∈(1,2] were initially studied by Pourahmadi (1984) for harmonizable processes. This was later extended to the ARMA stable process with index α∈(0,2] by Nassiuma (1994). In this paper, the problem of interpolation of stable processes is studied with the aim of developing an algorithm applicable to general linear and nonlinear processes by using the state space formulation. Application of this procedure to the estimation of missing values is discussed.
Journal of Agriculture, Science and Technology Vol.3(1) 2001: 81-87




AJOL African Journals Online